| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel.A 5.0mmx220mmx150cm (4f) sterling balloon was advanced for dilation.However, during the second inflation at 6 atmospheres for 30 seconds, the balloon ruptured.The device was removed and the procedure was completed with this device.No complications were reported, and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole in the balloon 22.5cm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.
Event or Problem Description